Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 92, NWS Tulsa, OK

May 19, 2019Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2019, 12:32 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2019, 12:32 AM CDT (05:32 UTC)
Expired
May 19, 2019, 1:15 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WUUS54 KTSA 190532
SVRTSA
OKC035-041-115-190615-
/O.NEW.KTSA.SV.W.0092.190519T0532Z-190519T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1232 AM CDT Sun May 19 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Craig County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Ottawa County in northeastern Oklahoma...

* Until 115 AM CDT.

* At 1232 AM CDT, severe thunderstorms were located along a line
  extending from 9 miles west of Bluejacket to 6 miles northwest of
  Vinita to 4 miles west of White Oak, moving east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Miami...                          Vinita...
  Baxter Springs...                 Grove...
  Commerce...                       Fairland...
  Afton...                          Quapaw...
  Welch...                          Bernice...
  Bluejacket...                     Wyandotte...
  Treece...                         Picher...
  Bernice State Park...             White Oak...
  Narcissa...                       Cleora...
  Ottawa...                         Cayuga...

This includes Interstate 44 between mile markers 278 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3700 9462 3662 9462 3655 9533 3660 9533
      3660 9543 3684 9543 3700 9500
TIME...MOT...LOC 0532Z 249DEG 56KT 3680 9525 3669 9526 3660 9534 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
924 
WWUS54 KTSA 190541
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1241 AM CDT Sun May 19 2019

OKC035-041-115-190615-
/O.CON.KTSA.SV.W.0092.000000T0000Z-190519T0615Z/
Craig OK-Delaware OK-Ottawa OK-
1241 AM CDT Sun May 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL CRAIG...NORTHWESTERN DELAWARE AND OTTAWA COUNTIES...

At 1240 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Welch to 4 miles north of Vinita
to 3 miles southeast of White Oak, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Vinita...
Grove...                          Commerce...
Fairland...                       Afton...
Quapaw...                         Welch...
Bernice...                        Bluejacket...
Wyandotte...                      Bernice State Park...
White Oak...                      Narcissa...
Cleora...                         Ottawa...
Cayuga...                         Peoria...
Picher...                         Cardin...

This includes Interstate 44 between mile markers 278 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3700 9462 3662 9462 3655 9533 3663 9528
      3685 9535 3697 9500
TIME...MOT...LOC 0540Z 254DEG 47KT 3683 9518 3671 9514 3659 9521 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
240 
WWUS54 KTSA 190549
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1249 AM CDT Sun May 19 2019

OKC035-041-115-190615-
/O.CON.KTSA.SV.W.0092.000000T0000Z-190519T0615Z/
Craig OK-Delaware OK-Ottawa OK-
1249 AM CDT Sun May 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA COUNTIES...

At 1249 AM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Welch to 3 miles northwest of Afton to
4 miles east of Vinita, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Vinita...
Grove...                          Commerce...
Fairland...                       Afton...
Quapaw...                         Welch...
Bernice...                        Bluejacket...
Wyandotte...                      Bernice State Park...
Narcissa...                       Ottawa...
Cayuga...                         Peoria...
Pyramid Corners...                Twin Bridges State Park...

This includes Interstate 44 between mile markers 283 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9462 3662 9462 3657 9515 3686 9523
      3694 9497
TIME...MOT...LOC 0549Z 254DEG 47KT 3686 9504 3674 9500 3662 9507 

HAIL...<.75IN
WIND...60MPH
 
$$
208 
WWUS54 KTSA 190604
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
104 AM CDT Sun May 19 2019

OKC035-041-190612-
/O.CAN.KTSA.SV.W.0092.000000T0000Z-190519T0615Z/
Craig OK-Delaware OK-
104 AM CDT Sun May 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAIG AND NORTHWESTERN
DELAWARE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the 
warned area. Therefore the warning has been cancelled.

LAT...LON 3670 9462 3667 9485 3667 9491 3694 9495
      3700 9462
TIME...MOT...LOC 0602Z 244DEG 63KT 3692 9478 3685 9474 3669 9481 

$$

OKC115-190615-
/O.CON.KTSA.SV.W.0092.000000T0000Z-190519T0615Z/
Ottawa OK-
104 AM CDT Sun May 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR OTTAWA COUNTY...

At 102 AM CDT, severe thunderstorms were located along a line
extending from 2 miles south of Quapaw to 3 miles north of Wyandotte
to 5 miles southeast of Fairland, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Commerce...
Fairland...                       Quapaw...
Wyandotte...                      Narcissa...
Ottawa...                         Peoria...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 299 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3670 9462 3667 9485 3667 9491 3694 9495
      3700 9462
TIME...MOT...LOC 0602Z 244DEG 63KT 3692 9478 3685 9474 3669 9481 

HAIL...<.75IN
WIND...60MPH
 
$$
351 
WWUS54 KTSA 190613
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
113 AM CDT Sun May 19 2019

OKC115-190622-
/O.EXP.KTSA.SV.W.0092.000000T0000Z-190519T0615Z/
Ottawa OK-
113 AM CDT Sun May 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT
115 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds 
are still possible with these thunderstorms through 130 AM.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3670 9462 3667 9485 3667 9491 3694 9495
      3700 9462
TIME...MOT...LOC 0612Z 249DEG 56KT 3697 9460 3690 9456 3674 9463 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 11:32 PM CDT, 1 hour earlier.

Area forecast discussion, May 18, 11:32 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Tulsa OK
1132 PM CDT Sat May 18 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Cluster of strong storms will pass through KBVO and KTUL just
before 06z, and additional scattered storms will most likely stay
east of KFSM. Prevailing MVFR ceilings across NE OK and parts of
NW AR will gradually shift east during the night as drier air
moves in from the west. VFR conditions will prevail after 12z with
wind becoming northerly, then eventually going light and variable
late in the period.

&&

.PREV DISCUSSION... /Issued 943 PM CDT Sat May 18 2019/

DISCUSSION...
Strong to severe thunderstorms in north central Oklahoma have
exhibited a weakening trend as they try to move east towards
northeast Oklahoma. Still expect a few showers and storms to
eventually affect parts of northeast Oklahoma, and possibly far
northwest Arkansas, but the chance of severe weather in our area
appears pretty low.

Scattered convection has also recently developed across parts of
far southeast Oklahoma, so will include some low pops in that area
through 06Z.

Across the rest of the forecast area, have removed pops for the
overnight hours. Also adjusted sky cover, and made some minor
adjustments to overnight lows.

Update on the way.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  80  59  79 /  20  10  10  60
FSM   63  83  61  86 /  10  10  10  20
MLC   62  82  62  83 /  10   0  10  30
BVO   58  77  50  75 /  50  10  10  70
FYV   61  77  52  79 /  20  10  10  10
BYV   61  80  54  79 /  30  10  10  10
MKO   59  79  58  81 /  10  10  10  30
MIO   59  76  54  77 /  40  10  10  30
F10   59  79  59  82 /  10   0  10  50
HHW   63  84  63  86 /  10   0  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....14
Hazardous weather outlook, May 18, 5:11 PM CDT, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
511 PM CDT Sat May 18 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
511 PM CDT Sat May 18 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly northwest of Tulsa.
	ONSET...Mid to Late Evening.

DISCUSSION...
Strong to severe thunderstorms are expected to increase in
coverage across northwest Oklahoma early this evening. These
storms will likely weaken as they move east into northeast
Oklahoma later this evening, but at least a marginal threat of
hail up to quarter size and wind gusts to 60 miles an hour may
exist, mainly in areas to the northwest of Tulsa.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...No Hazards.
MONDAY and TUESDAY...Severe Thunderstorm Potential...High Wind Potential...
                     Heavy Rain Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
There will be a break in storms on Sunday, with more severe storms
likely on Monday and Tuesday. At this point, there is a threat for
all severe hazards, with a potential for heavy rain and flooding
as well. Follow the latest forecasts to get the most up to date
information.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 18, 8:28 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     7 N STILWELL            35.92N 94.63W
05/18/2019                   ADAIR              OK   EMERGENCY MNGR

            LARGE BARN DESTROYED. SEVERAL TREES UPROOTED.

&&

MAT
Local storm report, May 18, 9:48 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TORNADO          2 WNW BIXBY             35.95N 95.91W
05/18/2019                   TULSA              OK   NWS STORM SURVEY

            A TORNADO DAMAGED THE ROOFS OF HOMES...BLEW THE ROOF OFF
            OF AN OUTBUILDING...AND SNAPPED LARGE TREE LIMBS.

1159 AM     TORNADO          6 W PRYOR               36.31N 95.42W
05/18/2019                   MAYES              OK   NWS STORM SURVEY

            A TORNADO DAMAGED HOMES...SNAPPED TREES AND POWER
            POLES...AND DAMAGED OUTBUILDINGS.

&&

EJC
Special weather statement, May 18, 10:41 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1041 PM CDT Sat May 18 2019

OKZ054-059-190415-
Osage OK-Pawnee OK-
1041 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND NORTHWESTERN
PAWNEE COUNTIES UNTIL 1115 PM CDT...

At 1041 PM CDT, strong thunderstorms were located along a line
extending from 2 miles southeast of Newkirk to 4 miles east of Ponca
City to 3 miles east of Red Rock. Movement was east at 40 mph.

Penny size hail and winds around 40 to 50 mph will be possible with
these storms.

Locations in or near the path include...
Pawhuska...                       Fairfax...
Shidler...                        Ralston...
Burbank...                        Blackburn...
Skedee...                         Grainola...
Foraker...                        Pearsonia...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

LAT...LON 3700 9638 3671 9631 3636 9653 3640 9703
      3651 9703 3653 9698 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9705 3660 9704
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0341Z 271DEG 50KT 3685 9703 3672 9700 3648 9711
Special weather statement, May 18, 10:56 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1056 PM CDT Sat May 18 2019

OKZ054-059-190430-
Osage OK-Pawnee OK-
1056 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OSAGE AND PAWNEE
COUNTIES UNTIL 1130 PM CDT...

At 1056 PM CDT, strong thunderstorms were located along a line
extending from 5 miles northeast of Sooner Lake to 3 miles north of
Morrison to 4 miles west of Stillwater. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Pawnee...                         Jennings...
Hallett...                        Blackburn...
Maramec...                        Skedee...
Sooner Lake...

LAT...LON 3647 9703 3641 9644 3616 9656 3616 9682
      3624 9682 3625 9684 3625 9692 3633 9693
      3634 9703
TIME...MOT...LOC 0356Z 287DEG 35KT 3651 9700 3634 9700 3613 9713
Special weather statement, May 18, 11:33 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1133 PM CDT Sat May 18 2019

OKZ054-059-060-064-190500-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
1133 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHERN
CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL
MIDNIGHT CDT...

At 1132 PM CDT, strong thunderstorms were located along a line
extending from 5 miles west of Hominy to 5 miles south of Yale.
Movement was east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Cleveland...                      Mannford...
Drumright...                      Kellyville...
Oilton...                         Jennings...
Westport...                       Osage...
Hallett...                        Terlton...
Keystone State Park...            Walnut Creek State Park...
Silver City...

This includes Interstate 44 between mile markers 196 and 209.

LAT...LON 3640 9654 3632 9601 3586 9620 3595 9662
      3616 9662 3616 9668
TIME...MOT...LOC 0432Z 279DEG 44KT 3639 9648 3604 9667
Special weather statement, May 18, 11:59 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 PM CDT Sat May 18 2019

OKZ054-059>061-064-067-190545-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Creek OK-Wagoner OK-
1159 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...NORTHWESTERN WAGONER...
SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 1245 AM CDT...

At 1159 PM CDT, strong thunderstorms were located along a line
extending from 4 miles southeast of Avant to 5 miles east of Walnut
Creek State Park to 4 miles southeast of Mannford. Movement was east
at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Claremore...
Owasso...                         Bixby...
Jenks...                          Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Mannford...
Sperry...                         Foyil...
Keystone State Park...            Jenks Riverside Airport...
Turley...                         Tulsa International Airport...
Gray...

This includes Interstate 44 between mile markers 210 and 249.

LAT...LON 3626 9627 3643 9602 3642 9581 3643 9581
      3644 9546 3625 9564 3600 9577 3601 9643
TIME...MOT...LOC 0459Z 266DEG 48KT 3643 9603 3627 9619 3608 9631

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:54 PM CDTRiver Flood WarningTSAOttawa19 days
May 18, 10:41 PM CDTSpecial Weather StatementTSAOsage34 min
May 18, 10:47 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
May 18, 10:56 PM CDTSpecial Weather StatementTSAPawnee34 min
May 18, 11:23 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington37 min
May 18, 11:33 PM CDTSpecial Weather StatementTSACreek27 min
May 18, 11:54 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington51 min
May 18, 11:59 PM CDTSpecial Weather StatementTSARogers, Tulsa46 min
May 19, 12:00 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more51 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.